# SDR 2007UALA03028

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 42,487 hours, 30,920 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NORMAL FIRE TEST OF NR 2 ENGINE DOES NOT TEST.   FOUND HIGH TEMP TERMINALS AT CORE DETECTOR M1122 IMPROPERLY CRIMPED.  REPAIRED WIRING AND CRI MPED ON NEW TERMINALS. RAN ENGINE FOR TEN MINUTES AND PERFORMED FIRE TEST NUMEROUS TIMES, NO FAULT NOTED.
